# SDR IXXA20130927064

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND THE NUT PLATE ON THE HORIZONTAL FLANGE OF THE FLOOR FRAME AT BS 1175, BL0 TO BL45.  R & R THE UPPER CHORD IAW SRM 51-40-02.
